# SDR SIMA20121126007

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 26,152 hours, 18,826 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3683 THE CREW REPORTED THAT DURING CRUISE RECEIVED OUTBOARD SPOILERONS EICAS CAUTION ON ED1 AND OUTBOARD FLIGHT SPOILERS ON ED1 ON ED2 FLIGHT CONTROL SYNOPTIC PAGE VERIFIED SYNOPTIC EICAS CONDITION MESSAGE AND SAW O/B SPLR LEFT COLORED WHITE AND O/B SPLR RIGHT COLORED YELLOW ON LANDING ROLL ONLY RIGHT O/B SPLR.  DID NOT DEPLOY ON LANDING ROLL.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED SELF TEST OF THE SPOILER AND STAB CONTROL IAW CRJ AMM 27-61-05-740-801.  NO FURTHER DEFECTS AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
